MAUDE Adverse Event Report: FX SHOULDER SOLUTIONS HUMELOCK II; REVERSED SHOULDER PROTHESIS

FX SHOULDER SOLUTIONS HUMELOCK II; REVERSED SHOULDER PROTHESIS
Catalog Number 106-3914
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Medical device site infection (4845)
Date of Event 03/26/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The event took place outside the united states (in france) and was associated with a product that is also cleared for the market in the united states.
 
Event or Problem Description
The patient was revised due to an infection on (b)(6) 2024.The implantation date was on (b)(6) 2024.An hex screw, an offset modular system, a head and a double taper were explanted.An hex screw, an offset modular system, a head, smartaps and a double taper were implanted.

Brand Name
HUMELOCK II
Common Device Name
REVERSED SHOULDER PROTHESIS
Manufacturer (Section D)
FX SHOULDER SOLUTIONS
1663 rue de majornas
viriat, 01440
FR  01440
Manufacturer (Section G)
FX SHOULDER SOLUTIONS
1663 rue de majornas
viriat, 01440
FR   01440
Manufacturer Contact
emeric obin
1663 rue de majornas
viriat, 01440
FR   01440
MDR Report Key19103593
Report Number3009532798-2024-00035
Device Sequence Number12697070
Product Code PHX
UDI-Device Identifier03701037300381
UDI-Public03701037300381
Combination Product (Y/N)N
Initial Reporter CountryFR
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number106-3914
Device Lot NumberU0594
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/21/2024
Initial Report FDA Received Date04/15/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexUnknown